# SDR AALA200802352

- Difficulty date: September 13, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 69,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT EMERGENCY EXIT BULKHEAD INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT EMERGENCY EXIT BULKHEAD.  SYSTEM GROUND CHECKED NORMAL OPS.
